NUMERICAL SOLUTION OF FUZZY PARABOLIC DIFFERENTIAL EQUATIONS BY A FINITE DIFFERENCE METHODS


Bayrak M. A. , Can E.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, pp.886-896, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.886-896

Abstract

AB In this study, we consider the concept of under generalized differentiability for the fuzzy parabolic differential equations. When the fuzzy derivative is considered as generalization of the H-derivative, for our case, the fuzziness is in the coefficents as well as initial and boundary conditions. We analysed and applied to numerically solve a fuzzy parabolic equation by finite difference method. The applicability of presented algorithm is illustrated by solving an examples of fuzzy partial differential equations.